# SDR SWAA2024071691769

- Difficulty date: May 30, 2024
- Submitted: July 16, 2024
- Operation: Air carrier
- Aircraft: N248WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32509
- Aircraft time: 59,511 hours, 35,990 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar Web
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CUSTOMER REQUEST) CRACK ON FRONT SPAR WEB LOCATED BETWEEN STAB STA 138.70 TO STAB STA 147.90 AT RT HORIZONTAL STABILIZER 2024-345743<[01] TOOL USED ET EQUIPMENT: P/N: NORTEC 600D; S/N: 220272512; CAL DUE DATE: 08-JAN-25;[02] REFER TO FAULT TTG8Q00TT24M WHERE EA-24-155-01688 WAS ADDED AS A SUBTASK. SEE INDIVIDUAL SIGN OFFS BELOW.;[03] CORRECTED STEP 2. REPAIRED FRONT SPAR WEB LOCATED BETWEEN STAB STA 138.70 TO STAB STA 147.90 AT RT HORIZONTAL STABILIZER IAW 737-700 SRM 55-10-10-2R-1 WITH A DEVIATION OF THE TRIM OUT DOCUMENTED IN EA 24-155-01688 (TTG8Q00UJER3). SEE INDIVIDUALS SIGN OFF BELOW.;[04] CERTIFIED RII MAJOR REPAIR WORK PERFORMED.  SEE INDIVIDUAL SIGN OFF BELOW.
